On an inverse problem for the system of dynamical equations of elasticity theory
Doklady Akademii Nauk, Tome 253 (1980) no. 5, pp. 1086-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_5_a14,
author = {Yu. E. Anikonov and V. N. Moskvitin},
title = {On an inverse problem for the system of dynamical equations of elasticity theory},
journal = {Doklady Akademii Nauk},
pages = {1086--1087},
year = {1980},
volume = {253},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_5_a14/}
}
TY - JOUR AU - Yu. E. Anikonov AU - V. N. Moskvitin TI - On an inverse problem for the system of dynamical equations of elasticity theory JO - Doklady Akademii Nauk PY - 1980 SP - 1086 EP - 1087 VL - 253 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_253_5_a14/ LA - ru ID - DAN_1980_253_5_a14 ER -
Yu. E. Anikonov; V. N. Moskvitin. On an inverse problem for the system of dynamical equations of elasticity theory. Doklady Akademii Nauk, Tome 253 (1980) no. 5, pp. 1086-1087. http://geodesic.mathdoc.fr/item/DAN_1980_253_5_a14/